MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Cardiac Enzyme Elevation (1838); Obstruction/Occlusion (2422)
Date of Event 11/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that re-occlusion occurred.The 95% stenosed target lesion was located in the severely calcified and moderately tortuous left anterior descending artery (lad) and the severely calcified and severely tortuous diagonal artery.On (b)(6) 2023, a 2.50 x 28mm synergy xd drug eluting stent was placed in the diagonal artery and a 3.00 x 48mm synergy xd drug eluting stent was placed in the lad using a culotte bifurcation technique.The stents were post dilated individually and using a kissing balloon technique.On (b)(6) 2023, the patient presented with chest pain and elevated troponins.Cardiac catheterization showed that the 3.00 x 48mm synergy xd was occluded.The stents had to be ballooned to open for flow and the patient was discharged to cardiac rehabilitation.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18193598
Report Number2124215-2023-66146
Device Sequence Number15391812
Product Code NIQ
UDI-Device Identifier08714729985228
UDI-Public08714729985228
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2023
Initial Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient RaceWhite